# SDR R61A201906110592

- Difficulty date: May 24, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,343 hours, 7,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA FR. 90 R.HAND O/B FLOOR SPLICE. REMOVED AND REPLACED AFT WET AREA FR.90 R.HAND O/B SPLICE REF. EMB 175 SRM 51-40-08, SRM 51-40-02, SRM 51-23-04.  SEE EAMS W/O H6837 SN 299 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
